Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The triangulability of the orbit space of a differentiable transformation group

Author: C. T. Yang
Journal: Bull. Amer. Math. Soc. 69 (1963), 405-408
MathSciNet review: 0146291
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Montgomery, H. Samelson and C. T. Yang, Exceptional orbits of highest dimension, Ann. of Math. (2) 64 (1956), 131-141. MR 78644
  • 2. S. S. Cairns, Triangulated manifolds and differentiable manifolds, Lectures in Topology, University of Michigan Press, Ann Arbor, Mich., 1941, pp. 143-157. MR 5301
  • 3. C. T. Yang, On a problem of Montgomery, Proc. Amer. Math. Soc. 8 (1957), 255-257. MR 87040

Additional Information